# SDR SWAA2022121682351

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 17,826 hours, 8,763 cycles
- System (JASC): 5240 · Service Doors
- Part: Spacer
- Condition: Broken
- Location: Grnd Pwr Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND POWER DOOR SPACER ON LOWER EDGE BROKEN.   COMPLIED WITH EA 22-153-03669. PERMANENT REPAIR WITHIN 20 DAYS
